Alert archive / Nebraska / Wind Advisories in 2009
Wind Advisory 8, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Mar 5, 2009, 11:12 AM MST for 7 counties in Nebraska. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2009, 11:12 AM MST (18:12 UTC)
- Expired
- Mar 5, 2009, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE
The radar
The Cheyenne radar (KCYS), 141 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 6.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2360 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 051812 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1112 AM MST THU MAR 5 2009 ...STRONG WINDS WILL AFFECT SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THROUGH THE EARLY EVENING... .A COLD FRONT WILL MOVE THROUGH THE REGION BY THE EARLY AFTERNOON HOURS. THE FRONT WILL HELP TO PRODUCE STRONG WESTERLY WINDS OVER MUCH OF THE REGION THROUGH THE EARLY EVENING. WYZ067-069-070-052200- /O.NEW.KCYS.HW.W.0067.090305T1812Z-090305T2200Z/ PLATTE-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY...CHEYENNE... PINE BLUFFS 1112 AM MST THU MAR 5 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. WESTERLY WINDS WILL BE SUSTAINED AT 30 TO 40 MPH THIS AFTERNOON OVER SOUTHEAST WYOMING WITH GUSTS UP TO 60 MPH. THE WINDS WILL DECREASE SLOWLY IN THE LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE STRONG WINDS WILL PRODUCE HAZARDOUS TRAVEL FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES IN PARTS OF SOUTHEAST WYOMING THROUGH MID AFTERNOON. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...PLEASE DIAL 5 1 1. && $$ NEZ001>003-019>021-054-055-060100- /O.NEW.KCYS.WI.Y.0008.090305T1812Z-090306T0100Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 1112 AM MST THU MAR 5 2009 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. WESTERLY WINDS WILL BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS BETWEEN 45 AND 50 MPH THROUGH THE EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE STRONG WINDS WILL PRODUCE HAZARDOUS TRAVEL FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES IN THE WESTERN NEBRASKA PANHANDLE THROUGH THE EARLY EVENING. IN ADDITION...THE WINDS WILL ALSO PRODUCE LOCAL AREAS OF REDUCED VISIBILITIES IN BLOWING DUST NEAR FIELDS DURING THAT TIME. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ WEILAND
2 follow-up statements
000 WWUS75 KCYS 052150 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 250 PM MST THU MAR 5 2009 ...STRONG WINDS WILL AFFECT SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THROUGH THE EARLY EVENING... .A COLD FRONT WILL MOVE THROUGH THE REGION BY THE EARLY AFTERNOON HOURS. THE FRONT WILL HELP TO PRODUCE STRONG WESTERLY WINDS OVER MUCH OF THE REGION THROUGH THE EARLY EVENING. WYZ067-069-070-052300- /O.CAN.KCYS.HW.W.0067.000000T0000Z-090305T2200Z/ PLATTE-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY...CHEYENNE... PINE BLUFFS 250 PM MST THU MAR 5 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. WEST WINDS DID NOT INCREASE AS MUCH AS EXPECTED AND WILL CONTINUE TO DROP OFF THIS AFTERNOON SO HAVE CANCELLED THE HIGH WIND WARNING. WESTERLY WINDS WILL CONTINUE ACROSS THE REGION AT 25 TO 35 MPH WITH LOCAL GUSTS TO 50 MPH THROUGH THE EARLY EVENING. $$ NEZ001>003-019>021-054-055-060100- /O.CON.KCYS.WI.Y.0008.000000T0000Z-090306T0100Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 250 PM MST THU MAR 5 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. WESTERLY WINDS WILL BE SUSTAINED AT 30 TO 40 MPH WITH GUSTS BETWEEN 45 AND 55 MPH THROUGH THE EARLY EVENING. SOME LOCATIONS IN THE RIVER VALLEYS MAY SEE LOCALLY STRONGER GUSTS UP TO 60 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE STRONG WINDS WILL PRODUCE HAZARDOUS TRAVEL FOR THOSE WITH LIGHTWEIGHT OR HIGH PROFILE VEHICLES IN THE WESTERN NEBRASKA PANHANDLE THROUGH THE EARLY EVENING. IN ADDITION...THE WINDS WILL ALSO PRODUCE LOCAL AREAS OF REDUCED VISIBILITIES IN BLOWING DUST NEAR FIELDS DURING THAT TIME. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS75 KCYS 060108 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 608 PM MST THU MAR 5 2009 NEZ001>003-019>021-054-055-060215- /O.EXP.KCYS.WI.Y.0008.000000T0000Z-090306T0100Z/ SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY 608 PM MST THU MAR 5 2009 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. THE STRONG NORTHWEST WINDS OVER THE WESTERN PART OF THE NEBRASKA PANHANDLE HAD DECREASED TO 20 TO 30 MPH WITH GUSTS TO 45 MPH EARLY THIS EVENING. SINCE THE SUN HAS NOW SET...THE WINDS WILL DECREASE EVEN MORE QUICKLY AND BE DOWN TO 10 TO 15 MPH BY 8 PM. $$ JLH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Mar 5, 3:00 AM MST, 8 hours 12 minutes earlier.
Area forecast discussion, Mar 5, 3:00 AM MST, 8 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 300 AM MST THU MAR 5 2009 .SHORT TERM...TODAY THROUGH FRIDAY NIGHT... WINDY CONDITIONS WILL PERSIST ACROSS MUCH OF THE AREA TODAY. SW FLOW WILL BE ALOFT TODAY AS A SERIES OF DISTURBANCES IN THE FLOW MOVE ACROSS THE AREA. THE STRONGEST DISTURBANCE WILL MOVE INTO SD THIS EVENING. A FRONTAL BOUNDARY WILL MOVE ACROSS THE AREA TODAY RESULTING IN COOLER TEMPERATURES THAN THE LAST SEVERAL DAYS...BUT TEMPS WILL STILL BE ABOVE NORMAL FOR THIS TIME OF YEAR. SOME MID LEVEL MOISTURE WILL MOVE OVER THE AREA TODAY AND WILL KEEP A CHANCE OF SNOW ACROSS CARBON COUNTY. THE SNOWY RANGE WILL LIKELY PICK UP A FEW INCHES OF SNOW BY EVENING. FOR TONIGHT...THE SW FLOW WILL CONT ALOFT AS AN UPPER TROUGH DEEPENS ACROSS THE WESTERN U.S. WITH THE NORTHERN AND SOUTHERN BRANCHES BECOMING IN PHASE WITH EACH OTHER. ON FRI...SW FLOW WILL CONT ALOFT AS ANOTHER DISTURBANCE MOVES ACROSS THE CWA. THE MAIN UPPER TROUGH AXIS WILL EXTEND FROM WRN MT TO SRN CA. PRECIP WILL START WEST OF THE LARAMIE RANGE IN THE MORNING AND WILL SPREAD EAST OF THE LARAMIE RANGE BY AFTERNOON. PRECIP WILL BE IN THE FORM OF RAIN EAST OF THE LARAMIE RANGE FRIDAY AFTERNOON BUT WILL CHANGE TO SNOW DURING THE EVENING AS ANOTHER COLD FRONT ASSOCIATED WITH THE DISTURBANCE MOVES ACROSS THE FORECAST AREA. MOIST UPSLOPE FLOW WILL DEVELOP OVER THE AREA AFTER THE FRONTAL PASSAGE AND FAIRLY DEEP MOISTURE WILL BE OVER THE CWA BY LATE FRI NIGHT. SNOWFALL AMOUNTS FRIDAY NIGHT WILL BE UP TO 5 OR 6 INCHES IN THE MTNS...WITH AN INCH OR TWO IN SOME AREAS AT THE LOWER ELEVATIONS...ESPECIALLY ACROSS THE NORTHERN ZONES. HIGH TEMPERATURES WILL BE AROUND 5 DEGREES ABOVE NORMAL TODAY AND AROUND 5 DEGREES BELOW NORMAL ON FRIDAY. .LONG TERM...SATURDAY THROUGH WEDNESDAY... SATURDAY WILL BRING AN END TO THE WEEK-LONG PERIOD OF ABOVE NORMAL TEMPERATURES. THIS WILL OCCUR AS THE UPPER LOW CURRENTLY OFF THE COAST OF SAN FRANCISCO IS WRAPPED EASTWARD AND INTO THE LARGER SCALE TROUGH CURRENTLY OVER BRITISH COLUMBIA. THESE TWO FEATURES WILL MERGE ALONG THE FRONT RANGE OF SOUTHERN WYOMING AND NORTHERN COLORADO EARLY SATURDAY WITH SURFACE CYCLOGENESIS OCCURRING ACROSS EASTERN COLORADO. THIS WILL SUPPORT INCREASED PRECIPITATION CHANCES ACROSS THE FORECAST AREA SATURDAY WITH THE MID-LEVEL LOW EXPECTED TO BE OVER THE SOUTHERN NEBRASKA PANHANDLE. TEMPERATURES ARE EXPECTED TO REACH THE UPPER 30S AND LOWER 40S...SO MOST AREAS CAN EXPECT ANY PRECIPITATION TO MIX RAIN AND SNOW AT LEAST BRIEFLY DURING THE AFTERNOON HOURS. ACCUMULATING SNOWFALL CAN BE EXPECTED DURING THE SATURDAY PERIOD IN THE HIGHER TERRAIN OF THE SNOWY AND SIERRA MADRE RANGES. THE EUROPEAN AND GFS MODELS CONTINUE TO SHOW GOOD AGREEMENT SUNDAY WITH A RETURN TO NEAR NORMAL TEMPERATURES EXPECTED. THE WARMER TEMPERATURES WILL RESULT FROM A SHORT-WAVE UPPER LEVEL RIDGE WHICH WILL MOVE OVER WYOMING. THIS FEATURE WILL DEVELOP AHEAD OF THE NEXT BATCH OF UPPER LEVEL ENERGY WHICH WILL IMPACT THE REGION EARLY NEXT WEEK. THE NEXT STORM SYSTEM IS CURRENTLY LOCATED OVER THE BERING STRAITS AND APPEARS TO BE WELL MODELED BY THE GFS AND EUROPEAN MODELS. THIS WILL LEAD TO A COOLING TREND AND INCREASED PRECIPITATION CHANCES ACROSS THE AREA MONDAY AND TUESDAY. TUESDAY WILL BE THE COOLEST DAY OF THE PERIOD WITH NORTHERN AND WESTERN PORTIONS OF THE AREA STRUGGLING TO REACH THE FREEZING MARK FOR HIGH TEMPERATURES. HAVE GENERALLY INCREASED PRECIPITATION CHANCES DURING THE MONDAY AND TUESDAY PERIODS TO REPRESENT GREATER THAN CLIMATOLOGICAL CHANCES FOR PRECIPITATION. HAVE ALSO INCREASED PRECIPITATION CHANCES CLOSER TO CLIMATOLOGICAL VALUES FOR WEDNESDAY...ALTHOUGH MODEL SOLUTIONS SIGNIFICANTLY DIVERGE. THE GFS INDICATES A RETURN TO NORTHWEST FLOW ALOFT AS A RIDGE BUILDS ALONG THE PACIFIC COAST...WHILE THE EUROPEAN MODEL SUGGEST A CONTINUATION OF AN OVERALL TROUGH OVER THE WESTERN UNITED STATES. && .AVIATION... VFR CONDITIONS WILL PREVAIL ACROSS THE AREA TODAY AND TONIGHT...WITH THE EXCEPTION OF PERIODS OF MVFR CONDITIONS IN SOUTHERN CARBON COUNTY TODAY DUE TO LIGHT SNOW...LOW CIGS AND VSBYS. ON FRI...AREAS OF MVFR CONDITIONS WILL DEVELOP WEST OF THE LARAMIE RANGE DURING THE MORNING AND SPREAD EAST OF THE LARAMIE RANGE IN THE AFTERNOON AND EVENING. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION...KMD LONG TERM...CARPENTER
Hazardous weather outlook, Mar 5, 10:56 AM MST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1056 AM MST THU MAR 5 2009 WYZ067-069-070-061800- PLATTE-CHEYENNE FOOTHILLS-PINE BLUFFS- 1056 AM MST THU MAR 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDY CONDITIONS WILL CONTINUE THROUGH THE AFTERNOON DUE TO THE PASSAGE OF A PACIFIC COLD FRONT. WINDS WILL BE SUSTAINED AT 30 TO 40 MPH WITH GUSTS TO 60 MPH THROUGH MID AFTERNOON. THE WINDS WILL SLOWLY DECREASE LATE IN THE AFTERNOON...WITH MUCH LIGHTER WINDS EXPECTED STARTING THIS EVENING. A HIGH WIND WARNING IS IN EFFECT FOR THIS AREA UNTIL 3 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY VERY LIGHT SNOWFALL ACCUMULATIONS MAY BE POSSIBLE ACROSS THE SOUTHEAST PART OF WYOMING FRIDAY NIGHT...AND WILL BE PRIMARILY BE RAIN ON SATURDAY. ANOTHER STORM SYSTEM WILL AFFECT THE AREA WITH WIDESPREAD ACCUMULATING SNOW MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-061800- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 1056 AM MST THU MAR 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT WINDY CONDITIONS WILL CONTINUE THROUGH THE EARLY EVENING DUE TO THE PASSAGE OF A PACIFIC COLD FRONT. WINDS WILL BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO 45 MPH DURING THAT TIME. THE WINDS WILL DECREASE AND BE MUCH LIGHTER STARTING IN THE EVENING. A WIND ADVISORY IS IN EFFECT UNTIL 6 PM FOR THE WESTERN NEBRASKA PANHANDLE. THE STRONG WINDS MAY CAUSE LOCAL AREAS OF BLOWING DUST AND REDUCED VISIBILITIES NEAR FIELDS THROUGH THE EARLY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY VERY LIGHT SNOWFALL ACCUMULATIONS MAY BE POSSIBLE ACROSS THE PANHANDLE FRIDAY NIGHT...AND WILL BE PRIMARILY BE RAIN ON SATURDAY. ANOTHER STORM SYSTEM WILL AFFECT THE AREA WITH WIDESPREAD ACCUMULATING SNOW MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ059-060-064>066-068-061800- CONVERSE-NIOBRARA-NORTH LARAMIE RANGE-LARAMIE VALLEY- LARAMIE RANGE-GOSHEN- 1056 AM MST THU MAR 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WINDY CONDITIONS WILL AGAIN DEVELOP THIS AFTERNOON ACROSS THE AREA DUE TO THE PASSAGE OF A PACIFIC COLD FRONT. WINDS BEHIND THE FRONT CAN BE EXPECTED TO REACH SPEEDS OF 20 TO 35 MPH WITH GUSTS TO AROUND 50 MPH BEFORE DECREASING BY AROUND 7 PM MST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY VERY LIGHT SNOWFALL ACCUMULATIONS MAY BE POSSIBLE ACROSS THE SOUTHEAST PART OF WYOMING FRIDAY NIGHT...AND WILL BE PRIMARILY BE RAIN ON SATURDAY. ANOTHER STORM SYSTEM WILL AFFECT THE AREA WITH WIDESPREAD ACCUMULATING SNOW MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ061>063-061800- SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- 1056 AM MST THU MAR 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ACCUMULATING SNOWFALL IS EXPECTED IN THE SIERRA MADRE AND SNOWY RANGES TODAY WITH AROUND 3 TO 5 INCHES EXPECTED BY EARLY THIS EVENING. WINDY CONDITIONS WILL AGAIN DEVELOP THIS AFTERNOON ACROSS THE AREA DUE TO THE PASSAGE OF A PACIFIC COLD FRONT. WINDS BEHIND THE FRONT CAN BE EXPECTED TO REACH SPEEDS OF 20 TO 35 MPH WITH GUSTS TO AROUND 50 MPH BEFORE DECREASING BY AROUND 7 PM MST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ACCUMULATING SNOWFALL WILL CONTINUE FRIDAY AND FRIDAY NIGHT ACROSS MOUNTAIN AREAS WITH 6 TO 10 INCHES OF ACCUMULATION POSSIBLE OVER THE 48 HOUR PERIOD ENDING EARLY SUNDAY MORNING. VERY LIGHT SNOWFALL ACCUMULATIONS MAY BE POSSIBLE ACROSS THE NORTHERN ZONES FRIDAY NIGHT...BUT PRECIPITATION EAST OF THE LARAMIE RANGE SHOULD MIX WITH RAIN DURING THE DAYLIGHT HOURS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
In the hours before
Local storm report, Mar 5, 8:04 AM MST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
804 AM MST THU MAR 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 AM SNOW RAWLINS 41.78N 107.23W
03/05/2009 M1.0 INCH CARBON WY LAW ENFORCEMENT
WINDS WERE CAUSING SOME DRIFTING SNOW.
&&
MWEILANDSpecial weather statement, Mar 5, 8:22 AM MST, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 822 AM MST THU MAR 5 2009 WYZ064-066-067-069-051900- NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-CHEYENNE FOOTHILLS- INCLUDING THE CITIES OF...GARRETT...BUFORD...HORSE CREEK... WHEATLAND...GUERNSEY...CHEYENNE 822 AM MST THU MAR 5 2009 ...LOCALLY STRONG WINDS WILL AFFECT PORTIONS OF SOUTHEAST WYOMING THROUGH THE AFTERNOON... WEST OR SOUTHWEST WINDS WILL INCREASE THIS MORNING AND BECOME LOCALLY STRONG AND GUSTY THROUGH THE AFTERNOON ACROSS INTERSTATE 80 FROM CHEYENNE TO THE SUMMIT...AS WELL AS ALONG INTERSTATE 25 FROM CHEYENNE TO NEAR WHEATLAND. AT 8 AM...MANY LOCATIONS HAVE WINDS SUSTAINED 20 TO 30 MPH WITH GUSTS TO 45 MPH...WITH LOCALLY STRONGER GUSTS UP TO 60 MPH NEAR VEDAUWOO. THESE WINDS WILL BECOME 30 TO 40 MPH WITH SOME GUSTS IN EXCESS OF 55 MPH THROUGH THE MORNING. MOTORIST IN LIGHT HIGH PROFILE VEHICLES ARE URGED TO BE CAUTIOUS AND PREPARED FOR LOCALLY STRONG WIND GUSTS IN THESE AREAS. RJM
Local storm report, Mar 5, 9:46 AM MST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
946 AM MST THU MAR 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 AM NON-TSTM WND GST 12 SSE HORSE CREEK 41.25N 105.09W
03/05/2009 M55 MPH LARAMIE WY MESONET
GUST TO 70 MPH AT 0845L.
&&
BCHAPMANNearby
Wind Advisories in Nebraska, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.